# SDR DALA2021080204354

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 61,238 hours, 7,936 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3320 -ATO- DUE TO A HOT BRAKE ECAM WARNING WITH NUMBER SEVEN BRAKE READING 300 DEGREES. CORRECTIVE ACTION: NUMBER 7 BRAKE TEMPERATURE SENSOR AND NUMBER 3 BRAKE REPLACED DUE TO TRENDING COLD. (7950722)
